# SDR EVCA201705171

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N479AE
- Make and model: Bell 206L-4
- Aircraft serial: 52479
- Aircraft time: 451 hours, 1,104 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206001193001
- Part serial: US1214
- Condition: Damaged
- Location: Main Rotor
- Part time: 451 hours, 1,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PREFLIGHT OF THE AIRCRAFT FOUND BOTH CYCLIC TUBES TO HAVE THEIR FIXED AND NON ADJUSTABLE CLEVISES TO BE ROTATING WITHIN THE TUBES.
